MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. 14F MANTA VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. 14F MANTA VASCULAR CLOSURE DEVICE
Catalog Number 2156
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "could not push the manta through the valve".Additional information: during an percutaneous ventricular assist device pvad procedure.Micro puncture and ultrasound were utilized to gain central access in the right common femoral artery.Vessel size was 7mm with no reported calcification or tortuosity.When they were unable to push the manta trough the valve another device was used to complete the procedure.Ther patient was reported as fine.Associated complaints: 3010252479-2024-00064.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4), no product evaluation could be completed as the product was not returned for investigation.The device lot history record review for lot number mn2301556 manta 14f indicated no non-conformities related to this lot, therefore, supporting the device met material, assembly, and performance specifications before shipment.Case details were reviewed.As per the additional information received, the patient bmi is unknown.Access site was right cfa with a size of 7 mm.No calcification or tortuosity noted.Severe bypass tube resistance was observed by the user during advancement of the manta through the valve.Patient condition is fine.18f manta was used to complete the case.A manufacturing record review was completed.No issues observed.The reported complaint is associated with a capa previously opened under teleflex quality system to address this issue.The root cause is related to lack of production and process controls that led to a shift in button valve performance.With the corrective action, a decrease in 50% rate was noted.Further inv estigations will be initiated if the occurrence rate exceeds the limit as per the capa.The der process will continue to monitor for any similar events.
 
Event or Problem Description
It was reported that "could not push the manta through the valve".Additional information: during an percutaneous ventricular assist device pvad procedure.Micro puncture and ultrasound were utilized to gain central access in the right common femoral artery.Vessel size was 7mm with no reported calcification or tortuosity.When they were unable to push the manta trough the valve another device was used to complete the procedure.The patient was reported as fine.Associated complaints: 3010252479-2024-00064 and 3010252479-2024-00065.

Brand Name
14F MANTA VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19228216
Report Number3010252479-2024-00065
Device Sequence Number12445699
Product Code MGB
UDI-Device Identifier00856279007079
UDI-Public00856279007079
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2156
Device Lot NumberMN2301556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date05/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexFemale